# SDR CALA2017050501248

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 106,959 hours, 16,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T106031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 654-121 LBL 43 FLOORBEAM SURFACE WAS CORRODED. FLOORBEAM REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02.
